Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

lucy led zeppelin

Member
  • Posts

    8
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About lucy led zeppelin

  • Birthday 06/26/1991

Profile Information

  • Gender
    Female
  • Location
    argentina
  1. it is totally normaaal, then it goes away good luck
  2. thanks for your comment!

    succes with accutane =]

  3. your skin looks greatt

  4. Hey thanks for adding me. Habla Espanol?

  5. i can understand you because i also have a very bad relationship with my mother. i think you should try to sit down and talk with her, and maybe start working or doing other stuff that mantaihn you occupy and entretained. you should also could practice some sports so as to release stress hope that helps
  6. i started accutane a month ago and the same happens to me , this is because we have nodular acne. this bumps will eventually dissapear due to the effective pelling that accutane does to your skin, dont worry you will see positive results in your skin , i am already seeing them
  7. i have moderate acne and i am taking accutane for about a month... ive seen a HUGE improvement on my skin, it is really amazing accutane.my front-head acne is now clear! if your derm gave you accutane as an option is because you have cystic or nodular acne, and your skin couold suffer scars due to this type of acne. i also understand your point..i mean, your type of acne is not so bad as many otheers but it is also true that it really lowers your self steem, and a lot, so my advice is to take ac
  8. you look really great!! im happy for you
  9. yess, it is possiblee.. in a month of taking the drug the acne of my front-head cleared ..
  10. i started accutane a month ago, but i notice my hair is thinner and weaker, and is falling a lot! please, give me some advice, i dont know if this is normal or not thanks
×